# SDR NSVA20070005

- Difficulty date: January 9, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 204
- Aircraft time: 32,979 hours, 38,647 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Unknown
- Condition: Unknown
- Location: Oil Press Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

L ENGINE OIL PRESSURE LIGHT ILLUMINATED ON TAKEOFF ROLL.  TAKEOFF ABOUT AT LOW SPEED APPROX 20KTS.  CHECKED ENGINE OIL ADDED 1 QUART AT 2380 TO BRING ENGINE OIL TO FULL LINE.  CHECKED GEAR BOX OIL SIGHT GLASS NO SERVICE NEEDED.  CLEANED OIL PRESSURE SENSORS CONNECTEOR WITH CONTRACT CLEANER AND RECONNECTED ENGINE RUN UP BY CREW SHOWED NORMAL OIL PRESSURE AND NO WARNING LIGHT SENSORS CHECKED AND REPLACED IAW 79-30-05-05 AND 79-30-05-10.
